Translator Disclaimer
September, 1979 Admissible Decision Rules for the Compound Decision Problem: The Two-Action Two-State Case
James Inglis
Ann. Statist. 7(5): 1127-1135 (September, 1979). DOI: 10.1214/aos/1176344795

Abstract

For the two-action two-state compound decision problem, a class of decision rules is found that are both asymptotically optimal and admissible at each stage $n$. These rules are Bayes rules with respect to appropriate exchangeable prior distributions.

Citation

Download Citation

James Inglis. "Admissible Decision Rules for the Compound Decision Problem: The Two-Action Two-State Case." Ann. Statist. 7 (5) 1127 - 1135, September, 1979. https://doi.org/10.1214/aos/1176344795

Information

Published: September, 1979
First available in Project Euclid: 12 April 2007

zbMATH: 0414.62012
MathSciNet: MR536514
Digital Object Identifier: 10.1214/aos/1176344795

Subjects:
Primary: 62C25
Secondary: 62C15

Rights: Copyright © 1979 Institute of Mathematical Statistics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.7 • No. 5 • September, 1979
Back to Top